Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Planar line families. I


Authors: P. C. Hammer and Andrew Sobczyk
Journal: Proc. Amer. Math. Soc. 4 (1953), 226-233
MSC: Primary 52.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0053533-5
MathSciNet review: 0053533
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0053533-5
Article copyright: © Copyright 1953 American Mathematical Society